3 Citations (Scopus)

Abstract

Certain classes of systems with nonlinearities of a sector type and time-varying delay are studied. By the use of the Lyapunov functions method and the Razumikhin approach, conditions are obtained under which the zero solution of considered systems is asymptotically stable for an arbitrary continuous nonnegative and bounded delay. Moreover, estimates of the convergence rate of solutions are derived.

Original languageEnglish
Title of host publication2015 7th International Congress on Ultra Modern Telecommunications and Control Systems and Workshops, ICUMT 2015
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages67-72
Number of pages6
Volume2016-January
ISBN (Electronic)9781467392839
DOIs
Publication statusPublished - 13 Jan 2016
Event7th International Congress on Ultra Modern Telecommunications and Control Systems and Workshops, ICUMT 2015 - Brno
Duration: 5 Oct 20157 Oct 2015

Conference

Conference7th International Congress on Ultra Modern Telecommunications and Control Systems and Workshops, ICUMT 2015
CountryCzech Republic
CityBrno
Period5/10/157/10/15

Scopus subject areas

  • Computer Networks and Communications
  • Control and Systems Engineering

Fingerprint Dive into the research topics of 'Stability analysis and estimation of the convergence rate of solutions for nonlinear time-delay systems'. Together they form a unique fingerprint.

Cite this